# SDR 9511469160

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE FS 642 RIGHT INBOARD AND OUTBOARD KEEL FITTINGS.  REPLACED FITTINGS PER SRM 51-30-1, 51-30-5.
